# SDR DL73S040267

- Difficulty date: March 25, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 47,778 hours, 36,683 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6573781501
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE LUGS OF THE HORIZONTAL STABILIZER CENTER SECTION REAR SPAR HINGE AND HOUSING FITTING.  CORROSION REMOVED AND FITTINGS REWORKED IAW ERA 386232-14.
